Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Differential equations and recursion relations for Laguerre functions on symmetric cones
HTML articles powered by AMS MathViewer

by Hongming Ding PDF
Trans. Amer. Math. Soc. 359 (2007), 3239-3250 Request permission

Abstract:

We obtain the differential equation and recurrence relations satisfied by the Laguerre functions $l_{\mathbf {m}}^{\nu }$ on an arbitrary symmetric cone $\Omega$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 33C45, 32M15
  • Retrieve articles in all journals with MSC (2000): 33C45, 32M15
Additional Information
  • Hongming Ding
  • Affiliation: Department of Mathematics and Computer Science, St. Louis University, St. Louis, Missouri 63103
  • Email: dingh@slu.edu
  • Received by editor(s): August 24, 2004
  • Received by editor(s) in revised form: May 2, 2005
  • Published electronically: February 8, 2007
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 359 (2007), 3239-3250
  • MSC (2000): Primary 33C45; Secondary 32M15
  • DOI: https://doi.org/10.1090/S0002-9947-07-04062-7
  • MathSciNet review: 2299453